# SDR SIMA20160911003

- Difficulty date: September 11, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 15,428 hours, 10,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MIDDLE SKIN PANEL GOUGED FS 220 ABOVE STRINGER 17R.  REPAIRED IAW ERS-CR-53MR-2327.  MAJOR REPAIR.
